# SDR FDEA201106012038

- Difficulty date: June 1, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-203
- Aircraft serial: 162
- Aircraft time: 40,916 hours, 29,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321430
- Part serial: 54339
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PRE DISPATCH CK, FOUND ON COURIER COMPARTMENT  EMERGENCY LT TEST INOP.   R & R EMERGENCY POWER SUPPLY BATTERY.  MM 33-51-14-04-0.  OPS CK GOOD.  OK FOR SERVICE.
